I was advised a few months ago on this forum to have my endo increase my Levo from 88 to 100 mcg. I felt more energy with this increase, but this brought my TSH below range. A few weeks ago my endo decreased the Levo to 75 mcg and added T3, 5 mcg. I immediately felt less palpitations and thought this would be my sweet spot. However, a week ago I started feeling heart flutterings again, and also a feeling of too much energy. Heart pounding in the day and night. I'd like to lower the dose, but don't know how to do it properly.
I am supposed to have a blood test for this new dosage in a week or so, but I am not sure when to take the T3 so that it doesn't read incorrectly. I have been taking 75 mcg Levo at 7:30 am, and the T3 about an hour later.
Thank you in advance for any guidance you can offer.
Lastest results before T3 added and Levo reduced:
TSH 0.18 (0.40-4.50 mIU/L)
T4, FREE 1.5 (0.8-1.8 ng/dL)
T3, FREE 3.2 (2.3-4.2 pg/mL)